# SDR VNAA202311290026

- Difficulty date: October 19, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341426
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIVET AREA AT BULKHEAD DOOR POST BTW RBL9 AND FS 280.00.  DAMAGED DOOR POST WAS REPAIRED PER REO 690-53-11-1625 REV. --
